# SDR R61A202003170423

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 42,238 hours, 26,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007006
- Part serial: 2008060873
- Condition: Damaged
- Location: Ac Bay
- Part time: 21,609 hours, 14,812 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

SUPPLEMENTAL INFORMATION: PACK 1 FAIL DISPLAYED ON EICAS. SMELLED SMOKE IN CABIN ON TAKEOFF ROLL. ABORTED TAKEOFF OVER 100KTS. FOUND 2 TURBINE BLADES MISSING AND BINDING ON PACK 1 ACM. R&R PACK 1 ACM IAW AMM 21-51-05.
